# SDR CALA2017052201551

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 105,162 hours, 11,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 45ABC EMERGENCY PATH LIGHT INOP DURING EMERGENCY LIGHTS TEST PER "A"CHECK JOB CARD 74-3351-1-7105. CONNECTOR SECURED BELOW SEAT 45C AND EMERGENCY LIGHT TEST OK PER AMM 33-51-00-501.
